International Journal of Scientific and Research Publications

IJSRP, Volume 7, Issue 1, January 2017 Edition [ISSN 2250-3153]


Separation Axioms on (1,2)*-R*-Closed Sets in Bitopological Space
      Renu Thomas, C. Janaki
Abstract: In the present paper, we introduce and the concept of (1,2)*-R*-Ti-space (for i = ½, 0, 1, 2) and we discuss some of their basic properties.

Reference this Research Paper (copy & paste below code):

Renu Thomas, C. Janaki (2017); Separation Axioms on (1,2)*-R*-Closed Sets in Bitopological Space; Int J Sci Res Publ 7(1) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0117.php?rp=P616163
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.